# SDR FDEA201206022059

- Difficulty date: June 2, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 37,613 hours, 31,498 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5378196720000
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOORBEAM MISREPAIRED. REPAIRED PER SRM 53-10-15 FIG 203 SHEETS 1-2 PG'S 245-252.
